# SDR HEEA0014875

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 230321827
- Condition: Failed
- Location: Start / Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TESTING STARTER/GENERATOR ON MINIMUM SPEED, STARTER/GENERATOR HAD EXCESSIVE VOLTAGE DROP AND FIELD CURRENT RESISTANCE WAS VERY LOW.
